My psychiatrist just upped my Zoloft does to 150 mg. I also take 300 mg of Welbutrim and CR Ambien every night to sleep. I have had a daily temporal headache in the late afternoons- I don't know what is causing it? Too much or not enough of something. I still have anxiety and depression issues as well as self esteem issues and don't think I really want to switch out any meds. Any suggestions would be helpful.
5 Nov 2011
Hello outsidesue. Nice to see you post. Its been awhile. Well, I did some reading, and as you know I've been on zoloft, (as well as wellbutrin and ambien but different times). I forget how long its been since you began zoloft, at this point will have say its the zoloft because thats the only medication that has been increased. Having said that, you might wait a bit longer, see if they headaches diminsh, and if they don't, mention it to your doctor. Hope you get to feeling better sue.best wishes to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... seems to me that it's too much meds for Dementia, she can't talk much, she is having temper tantrums and can't sleep. Anyone have ...
2 answers • 26 Jul 2010
What does everyone think of this one in comparison to: Ambien (worked for 2 weeks and then stopped), Ambien CR (never worked and took it four ...
4 answers • 28 Jun 2012
I am having problems with dry mouth. Dr is of no help, nor dentist. I am at my wits end. Mouth rinses don't work, gum doesn't help and I ...
3 answers • 20 Feb 2014